Previous |  Up |  Next


[1] A. K. Aziz, J. B. Diaz: On a mean-value theorem of the differential calculus of vector- valued functions, and uniqueness theorems for ordinary differential equations in a linear normed space. U. S. Naval Ordnance Laboratory, White Oak, Maryland, NOLTR 61-22, May 16, 1961; Contributions to Differential Equations, Vol. I, No. 2, 1963, 251-269. MR 0150246
[2] W. H. Young, G. С. Young: On derivatives and the theorem of the mean. Quarterly Journal of Pure and Applied Mathematics, Vol. 40, 1909, 1 - 26.
[3] J. B. Diaz, R. Výborný: On mean value theorems for strongly continuous vector valued functions. To appear in Contributions to Differential Equations. 323 MR 0159904
Partner of
EuDML logo